MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/20MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/20MM; TIBIAL INSERT FIXED
Model Number 02.09.0320H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 2 september 2020: lot 1900725: (b)(4) items manufactured and released on 13-may-2019.Expiration date: 2024-04-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: gmk-hinge 02.09.2603r femoral component size 3 r lot.189374 (k130299).Batch review performed on 02 september 2020: lot 189374: (b)(4) items manufactured and released on 25-apr-2019.Expiration date: 2024-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-hinge 02.09.4003r fixed tibial tray size 3 r lot.189380 (k130299).Batch review performed on 02 september 2020: lot 189380: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2024-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Presently, on (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/20MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10535326
Report Number3005180920-2020-00621
Device Sequence Number13546187
Product Code KRO
UDI-Device Identifier07630030825156
UDI-Public07630030825156
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Number02.09.0320H
Device Catalogue Number02.09.0320H
Device Lot Number1900725
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;